# SDR SWIA972325

- Difficulty date: January 31, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 6,802 hours, 6,203 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Failed
- Location: Ad Sensor Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L AOA HEAT CAUTION MESSAGE ILLUMINATED SHORTLY AFTER TAKEOFF.  RETURNED TO SLC.  REPLACED NUMBER ONE AIR DATA SENSOR HEAT CONTROLLER IAW MM 30-31-15.  LEFT AOA OPS CHECK GOOD.  P/N 785-806-2, S/N ON 218, S/N  OFF 169.
